MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500; CLINICAL CHEMISTRY ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500; CLINICAL CHEMISTRY ANALYZER
Model Number DIMENSION VISTA 500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center.Quality controls for ctni were acceptable.The ccc specialist reviewed the instrument data and did not find any low ctni values.The values obtained on the dimension vista instrument for samples in question were above analytical measurement range.The values were transmitted to the centralink as no result.The customer notified siemens that the operator manually entered the low ctni results and reported the incorrect results to the physician(s).The cause of the incorrect ctni results being reported to the physician(s) was due to use error.The instrument is performing within manufacturing specifications.No further evaluation of device is required.
 
Event or Problem Description
The operator of a dimension vista 500 instrument reported incorrect cardiac troponin i (ctni) results on one patient.Different sample draws were obtained from the patient and tested on the same instrument.The results obtained for first, second and fifth sample draws were elevated.The results for third and fourth sample draws obtained on the dimension vista instrument were above analytical measurement range (>40 ng/ml).These results were transmitted to a centalink data management system as no result.The operator inadvertently reported no result from centralink as <0.02 ng/ml to the physician(s).The customer repeated the samples in question on the same instrument, resulting higher.The correct results for the samples in question were reported to the physician(s).There are no reports of patient intervention or adverse health consequence due to the incorrect ctni results being reported to the physician(s).

Brand Name
DIMENSION VISTA 500
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7689623
Report Number2517506-2018-00421
Device Sequence Number906644
Product Code JJE
UDI-Device Identifier00630414593517
UDI-Public00630414593517
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1